# SDR UALA2010011500174

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 71,986 hours, 11,791 cycles
- Engine: Pwa PW4060
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6672M852
- Part serial: 49
- Condition: Faulty
- Location: Eng Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENG N1 VIB INDICATION FLUCTUATES WITH EPR CHANGE.  NO VIBES FELT IN STABLE CRUISE.  NO ACTUAL VIB FELT, CREW FELT ISSUE TO BE FAULTY IND. REPLACED AVM UNIT.
